| Catalog Number |
MX6760 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the peg of a 6f/7f mynx control vascular closure device (vcd) was noted to already be deployed after the balloon was prepped.There was no reported patient injury.The device was not used on the patient.The device had been opened to close the right femoral artery after a right leg intervention.The users were experienced.The device will be returned for evaluation.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.